# SDR 2025FA0000668

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: General aviation
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 6,706 hours, 4,418 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 600
- Part time: 6,706 hours, 4,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASE CHECKLIST FOUND CORROSION ON RT LWR WING TO WINGLET AREA. BLENDED AND REMOVED ALL VISIBLE SIGNS OF CORROSION FOUND ON RT LWR WING TO WINGLET AREA. AFTER CORROSION REMOVAL REMAINING THICKNESS OF WING SKIN WAS BEYOND ALLOWABLE LIMITS AND A REPAIR WAS NEEDED. COMPLIED WITH NETJETS RFTS-115118 REV.0 DATED 26SEP25. N687QS (680A-0216) RH LOWER WINGLET SKIN CORROSION. THIS IS A PERMANENT MINOR REPAIR.
